Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the measure of well-distributed sequences


Author: Alan Zame
Journal: Proc. Amer. Math. Soc. 18 (1967), 575-579
MSC: Primary 10.33
DOI: https://doi.org/10.1090/S0002-9939-1967-0213308-0
MathSciNet review: 0213308
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. C. Baayen and G. Helmberg, On families of equi-u.d. sequences in compact spaces, Math. Ann. 161 (1965), 255-278. MR 0188188 (32:5627)
  • [2] J. G. van der Corput, Zur Gleichverteilung $ \bmod $ Eins, Acta Math. 56 (1931), 373-456. MR 1555330
  • [3] A. F. Dowidar and G. M. Petersen, The distribution of sequences and summability, Canad. J. Math. 15 (1963), 1-10. MR 0143747 (26:1299)
  • [4] B. Eckmann, Über monothetische Gruppen, Comment. Math. Helv. 16 (1943 /1944), 249-263. MR 0011302 (6:146a)
  • [5] P. Gerl, Konstruktion gleichverteilung Punktfolgen, Monatsh. Math. 69 (1965). MR 0184922 (32:2393)
  • [6] -, Eine Bemerkung zur gleichmassigen Gleichverteilung $ \bmod 1$, Monatsh. Math. 70 (1966), 106-110. MR 0194408 (33:2618)
  • [7] P. R. Halmos and H. Samelson, On monothetic groups, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 254-258. MR 0006543 (4:2f)
  • [8] E. Hewitt and K. A. Ross, Abstract harmonic analysis. I, Springer, Berlin, 1963.
  • [9] B. Lawton, A note on well distributed sequences, Proc. Amer. Math. Soc. 10 (1959), 891-893. MR 0109818 (22:703)
  • [10] J. F. Koksma, Ein mengentheoretischer Satz über die Gleichverteilung $ \bmod $ Eins, Compositio Math. 2 (1935), 250-258. MR 1556918
  • [11] B. H. Murdoch, A note on well-distributed sequences, Canad. J. Math. 17 (1965), 808-810. MR 0180542 (31:4776)
  • [12] G. M. Petersen and M. T. McGregor, On the structure of well distributed sequences, Nieuw Arch. Wisk. 11 (1963), 64-67. MR 0153658 (27:3620)
  • [13] -, On the structure of well-distributed sequences. II, Indag. Math. 26 (1964), 477-487. MR 0170877 (30:1112)
  • [14] -, On the structure of well-distributed sequences. III, Indag. Math. 28 (1966), 42-49. MR 0191886 (33:113)
  • [15] H. Weyl, Über die Gleichverteilung von Zahlen $ \bmod $ Eins, Math. Ann. 77 (1916), 313-352. MR 1511862
  • [16] P. Erdös and S. J. Taylor, On the set of points of convergence of a lacunary trigonometric series and the equidistribution properties of related sequences, Proc. London Math. Soc. 7 (1957), 598-615. MR 0092032 (19:1050b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0213308-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society